# SDR N6WA201420001

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 22,850 hours, 15,454 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR STRAP LOOSE.  SECURED EMERGENCY DOOR STRAP IAW AMM 51-22-61, OK FOR SERVICE.
